# SDR ASAA2016013115215

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 31,150 hours, 9,577 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START 3 ATTEMPTS, NO ROTATION.  ACFT GROUNDED. PERFROMED APU BITE IAW AMM 49-61-00-200-801.  INSPECTED APU FOUND AIR INLET DOOR NOT OPENING.  INSPECTED DOOR SENSOR CONNECTOR PLUG, NO DEFECTS NOTED.  RESEATED CONNECTOR PLUG. PERFORMED OPS CHECK OF AIR INLET DOOR IAW AMM 49-15-00-200-801, NO DEFECTS NOTED.  PERFORMED OPS TEST OF APU X2 OPERATES NORMAL REF AMM 49-11-00-710-801.  GROUND VERIFICATION GOOD.
